# SDR A6WA200940085

- Difficulty date: February 21, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED. CORROSION REMOVED IAW SRM 51-21-06 AND FOUND OUT OF LIMITS IAW SRM 53-00-00.  SERVICE DOOR THRESHOLD PLATE REPLACED IAW CRJ 200 51-41-02.  (K)
